Об изоморфизме регулярных NM-графов

Завантаження...
Ескіз

Дата

Назва журналу

Номер ISSN

Назва тому

Видавець

Інститут кібернетики ім. В.М. Глушкова НАН України

Анотація

Regular natural modular graphs with arbitrary number of generatices are considered. The first classification of regular NM-graphs is made. For NM-graphs with two generatrices an isomorphizm problem is solved completely. The paper tries to enumerate isomorphic regular NM-graphs.

Опис

Теми

Цитування

Об изоморфизме регулярных NM-графов / Г.А. Шулинок // Теорія оптимальних рішень: Зб. наук. пр. — 2005. — № 4. — С. 100-106. — Бібліогр.: 5 назв. — рос.

item.page.endorsement

item.page.review

item.page.supplemented

item.page.referenced